# SDR CALA2012031900195

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 36,773 hours, 11,639 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 97129927
- Condition: Malfunctioned
- Location: Aft Galley
- Part time: 30,912 hours, 9,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

IN CRUISE LEAD F/A CALLED AND STATED THAT THERE WAS A STRONG SMELL IN AFT GALLEY THAT SMELLED LIKE ELEC WIRING OR PLASTIC BURNING.  TURNED OFF OVEN AND COFFEEMAKER.  RAN QRH.  NO SMOKE ONLY SMELL.  SMOKE DID NOT DISSIPATE.  DECLARED EMERGENCY AND DIVERT TO ATL.  INSPECTED AFT GALLEY IAW 05-51-26-800-801-C1, FOUND NR 1 OVEN BAD.  REF LOG 8961218 AND 8961219.  OK TO CONTINUE.
